# SDR WX0A2016081073182

- Difficulty date: August 9, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N409NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49574
- Aircraft time: 68,264 hours, 41,260 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO DOOR AND LOWER BELLY SKIN DAMAGE.   ACCOMPLISHED VISUAL INSPECTION OF DAMAGE AREA IAW EA 40-2016-258.  FWD CARGO DOOR PUNCTURED ON LOWER FWD SECTION AT BS 389.   DOOR SILL AT BS 389 CRACKED AND BENT.  SKIN AT BS 389 CRACKED AT STRINGER 29 -30R. SKIN DAMAGED BETWEEN BS 389 - 427 FROM FWD CARGO DOOR OPENING TO STRINGER 29L.  INTERNAL RIB BENT AND BUCKLED IN CARGO DOOR OPENING AREA AT BS 398.5 WITH STRINGER 28R CRACKED AND BENT ON BACKSIDE OF SAME LOCATION.
